advertisement
Question
Posted by: mads | 2011/11/29

bloeddruk

hi doc,wil graag weet,is al 5 jaar op coversyl plus 4.5mg,bp was 201/110 mooi afgwkom na 130/80,nou ewe skielik is my bp weer op na 190/110 ek drrink nou al 3 weke lomanor 5mg saam coversyl,wat veroorsaak die styging?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mads

Die styging van jou bloeddruk kan primer wees, sonder enige duidelike oorsaak. Dit kan ook sekonder wees, as gevolg van toestande soos nierversaking, ooraktiewe skildklier, ens. Ek stel voor dat jy jou dokter vir 'n ondersoek en bloedtoetse om vas te stel of daar 'n rede is vir die skielike styging in jou bloeddruk.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement